# SDR ABXA000388

- Difficulty date: July 31, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 56,342 hours, 54,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5913433
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE, LEFT BOTTOM, INBOARD BONDED PANEL WAS DELAMINATED.  REPLACED LEFT INBOARD BONDED PANEL.
